# SDR HNAA2024092600877

- Difficulty date: July 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 53,721 hours, 38,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LWR SKIN CRACKED BTW RIB 11-12, SPAR II.  REPAIRED IAW EO1-57-24-0511
